# SDR MWEA98722

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargoway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD CARGO DOOR SILL PAN AN SUPPORT STRUCTURE WAS FOUND CORRODED.  REMOVED DAMAGED PARTS FABRICATED AND INSTALLED REPAIR SECTIONS USING APPROVED DATA.
